Alert archive / New Jersey / Areal Flood Warnings in 2014
Areal Flood Warning 33, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 10, 2014, 7:23 PM EDT for Gloucester County, New Jersey. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2014, 7:23 PM EDT (23:23 UTC)
- Expired
- Jun 11, 2014, 1:15 AM EDT
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Gloucester County, NJ
The radar
The Philadelphia radar (KDIX), 64 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 566 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
819 WGUS41 KPHI 102323 FLWPHI BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 723 PM EDT TUE JUN 10 2014 NJC015-110515- /O.NEW.KPHI.FA.W.0033.140610T2323Z-140611T0515Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GLOUCESTER NJ- 723 PM EDT TUE JUN 10 2014 THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A * FLOOD WARNING FOR... CENTRAL GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY... * UNTIL 115 AM EDT * AT 715 PM EDT, THE MANTUA CREEK IN PITMAN IS ABOVE FLOOD STAGE. THE CREEK WILL CONTINUE TO RISE SOME THIS EVENING, THEN IT SHOULD DROP BACK BELOW THE FLOOD STAGE OF 5 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. DO NOT ATTEMPT TO CROSS WATER COVERED ROADWAYS, AND STAY AWAY FROM SWOLLEN CREEKS AND STREAMS. && LAT...LON 3977 7512 3974 7506 3969 7510 3973 7516 $$ GORSE
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 10, 3:38 PM EDT, 3 hours 45 minutes earlier.
Area forecast discussion, Jun 10, 3:38 PM EDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 PM EDT TUE JUN 10 2014 .SYNOPSIS... A WEAK FRONTAL BOUNDARY IS FORECAST TO REMAIN NEAR OUR REGION THROUGH WEDNESDAY NIGHT BEFORE GRADUALLY LIFTING NORTH OF THE AREA AS A WARM FRONT DURING THURSDAY. A COLD FRONT IS THEN EXPECTED TO CROSS THE MID ATLANTIC STATES FRIDAY NIGHT AS ITS ASSOCIATED LOW PRESSURE LIFTS NORTH FROM THE GREAT LAKES INTO CANADA. OVER THE WEEKEND, HIGH PRESSURE WILL BUILD ACROSS THE REGION BEFORE MOVING OFFSHORE ON MONDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... HIGH DEWPOINT AIR CONTINUES OVER THE REGION OVERNIGHT. ONGOING CONVECTION AT THE START OF THIS TIME PERIOD IS GENERATING LOCALLY HEAVY RAINFALL RATES AND LOCALIZED FLASH FLOODING WILL BE A POSSIBILITY INTO THE EARLY EVENING. CONVECTION WILL EBB AS THE EVENING PROGRESSES BUT SLIGHT CHANCE POPS WERE CONTINUED AFTER MIDNIGHT FOR WIDELY SCATTERED SHOWER POTENTIAL. PATCHY FOG WAS ALREADY IN THE GRIDS FOR LATER TONIGHT AND WAS RETAINED. TEMPERATURES ARE A MET/MAV BLEND OVERNIGHT. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... BACKDOOR COLD FRONT WITH HIGH PRESSURE TO OUR NORTHEAST IS STILL EXPECTED AND HIGH TEMPERATURES FOR THE CENTRAL AND EASTERN PARTS OF THE AREA ARE LOWER VS. TUESDAY TEMPERATURES DUE TO THE ONSHORE FLOW. PATCHY FOG IS EXPECTED INTO THE MID-MORNING HOURS. POPS INCREASE AS WE MOVE INTO THE AFTERNOON HOURS, WITH HIGHEST VALUES TO THE WEST, AS IMPULSE RIDING OVER FRONTAL BOUNDARY BRINGS INCREASED RISK OF PRECIPITATION. HIGHER QPF EXPECTED TOWARD THE WESTERN PART OF THE AREA. TEMPERATURES ARE A MET/MAV BLEND ON WEDNESDAY. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... AN UNSETTLED WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH THE FIRST PART OF THE LONG TERM PERIOD. INTO WEDNESDAY NIGHT, A WEAK FRONTAL BOUNDARY THAT HAS LINGERED ACROSS THE REGION IS FORECAST TO HAVE PUSHED TO OUR SOUTH AS A BACKDOOR TYPE COLD FRONT, WITH AN AREA OF HIGH PRESSURE CENTERED WELL TO OUR NORTH ACROSS NORTHERN NEW ENGLAND AND THE CANADIAN MARITIMES. WITH THIS BOUNDARY REMAINING JUST SOUTH OF THE REGION AND A CONTINUED MUGGY AIRMASS IN PLACE, WE HAVE KEPT MOSTLY CHANCE POPS ACROSS THE FORECAST AREA AS SOME LINGERING SCATTERED SHOWERS AND/OR ISOLATED TSTORMS ARE POSSIBLE. POPS INCREASE THEN INTO THE LIKELY RANGE FOR MOST OF THE CWA THURSDAY AS THE PREVIOUSLY MENTIONED FRONTAL BOUNDARY LIFTS BACK NORTHWARD AS A WARM FRONT. THERE ARE SOME MODEL DIFFERENCES AS TO HOW FAST THIS WARM FRONT LIFTS NORTH DURING THURSDAY, BUT IT WILL PROVIDE ADDITIONAL FORCING TO TRIGGER MORE SCATTERED SHOWER/TSTORM ACTIVITY. WHILE INSTABILITY STILL LOOKS MARGINAL, PWATS WILL CONTINUE TO BE MOSTLY IN THE 1.5 TO 1.8 INCH RANGE, MAKING HEAVY RAIN THE MAIN CONCERN WITH ANY CONVECTION. WITH THE WARM FRONT NORTH OF OUR REGION INTO FRIDAY AND A COLD FRONT APPROACHING FROM THE WEST DURING THE DAY, MORE CONVECTIVE ACTIVITY IS EXPECTED. HIGH LIKELY POPS ARE IN PLACE AS A LEE-SIDE TROUGH SHOULD DEVELOP INTO THE AFTERNOON, HELPING TO ACT A TRIGGER. IN ADDITION, THERE LOOKS TO BE BETTER INSTABILITY AND SHEAR FRIDAY TO SUPPORT SOME STRONGER TO POSSIBLY SEVERE STORMS, WITH THE HEAVY RAIN THREAT ALSO CONTINUING. IMPROVING CONDITIONS LOOK TO BE IN STORE GOING INTO THE WEEKEND. WHILE THERE ARE SOME MODEL DIFFERENCES BETWEEN THE GFS, ECMWF, AND OTHERS REGARDING THE TIMING OF THE EXITING COLD FRONT EARLY SATURDAY, THE GENERAL TREND IS FOR CLEARING AS AN AREA OF HIGH PRESSURE TO OUR WEST BEGINS TO BUILD INTO THE MID ATLANTIC. WE HAVE KEPT SOME SLIGHT CHANCE POPS FOR ISOLATED SHOWERS/TSTORMS ACROSS OUR EASTERN ZONES EARLY SATURDAY, BUT OTHERWISE THE MAJORITY OF THE DAY LOOKS TO BE PRECIP-FREE WITH SOME SUNSHINE AS A DRIER, MORE COMFORTABLE AIRMASS BUILDS INTO THE REGION, WITH DEWPOINTS FORECAST TO DROP BACK INTO THE 50S FOR MUCH OF THE AREA. SUNDAY ALSO LOOKS TO BE A PLEASANT MID-JUNE DAY WITH HIGH PRESSURE STRETCHING ACROSS THE REGION ALLOWING FOR AMPLE SUNSHINE AND RELATIVELY COMFORTABLE HUMIDITY LEVELS. GOING INTO EARLY NEXT WEEK, HIGH PRESSURE IS FORECAST TO MOVE OFFSHORE MONDAY, WITH THE NEXT SYSTEM APPROACHING OUR REGION FROM THE MIDWEST GOING INTO TUESDAY. WITH UNCERTAINTY AND MODEL DIFFERENCES INCREASING AT THIS EXTENDED TIMEFRAME, WE MOSTLY WENT WITH A CONTINUITY/WPC GUIDANCE BLEND AND KEPT MONDAY MAINLY DRY, WITH SOMEWHAT INCREASING PRECIP CHANCES INTO SLIGHT CHANCE FOR MONDAY NIGHT INTO TUESDAY AS THERE MAY BE SOME SHORTWAVE ENERGY ALOFT TO AID IN SOME SCATTERED SHOWER/TSTORM DEVELOPMENT. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TONIGHT...WIDELY SCATTERED CONVECTION MAY AFFECT SOME OF THE TAF SITES THRU 23Z. OTHERWISE, VFR CONDITIONS EARLY THIS EVENING TREND DOWN TO IFR AT ALL LOCATIONS DURING THE EVENING/EARLY MORNING HOURS AS FOG REDEVELOPS OVER THE REGION WITH REDUCTIONS IN CEILING AND VISIBILITY. LIFR CONDITIONS ARE POSSIBLE AFTER 06Z. LIGHT EASTERLY WINDS BECOME LIGHT AND VARIABLE OVERNIGHT. WEDNESDAY...IFR CONDITIONS AT THE START OF THE DAY IMPROVE TO MVFR AND THEN VFR AS FOG DIMINISHES IN THE MID MORNING HOURS. PREVAILING EAST TO NORTHEAST WIND AROUND 10 KNOTS DEVELOPS DURING THE MORNING AS BACKDOOR COLD FRONT PUSHES THROUGH THE REGION. SCATTERED SHOWERS ACTIVITY IS POSSIBLE BY MID TO LATE AFTERNOON AND MAY LOCALLY REDUCE CONDITIONS BELOW VFR. OUTLOOK... WEDNESDAY NIGHT THROUGH FRIDAY...SCATTERED SHWR/TSTORM ACTIVITY AT TIMES COULD PRODUCE MVFR OR LOWER CONDITIONS, AND THERE MAY ALSO BE SOME LOWER CLOUDS/FOG LATE-NIGHT TO EARLY MORNING IN THIS TIMEFRAME CREATING MVFR OR LOWER CONDITIONS. THE MOST WIDESPREAD SHWR/TSTORM ACTIVITY IS EXPECTED FRIDAY WITH AN APPROACHING COLD FRONT. SATURDAY...POSSIBLE SUB-VFR EARLY IMPROVING TO VFR CONDITIONS. SUNDAY...VFR CONDITIONS. && .MARINE... SOME SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING. LIGHT AND VARIABLE WINDS OVERNIGHT WITH SOME PATCHY FOG REDUCING VISIBILITY DOWN TO 2 MILES AT TIMES. ENE FLOW DEVELOPS ON WEDNESDAY AS A BACKDOOR COLD FRONT PUSHES INLAND. WINDS AND SEAS REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THRU WEDNESDAY. OUTLOOK... WEDNESDAY NIGHT THROUGH FRIDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED. SOME SCATTERED SHOWERS/TSTORMS WILL BE POSSIBLE, THOUGH, EACH DAY, WITH LOCALLY REDUCED VISIBILITIES IN ANY ACTIVITY. SATURDAY AND SUNDAY...CONTINUED SUB-ADVISORY CONDITIONS AS HIGH PRESSURE BUILDS ACROSS THE REGION AND AREA WATERS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...KLINE NEAR TERM...SZATKOWSKI SHORT TERM...SZATKOWSKI LONG TERM...KLINE AVIATION...SZATKOWSKI/KLINE MARINE...SZATKOWSKI/KLINE
Hazardous weather outlook, Jun 10, 3:57 PM EDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 357 PM EDT TUE JUN 10 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-112000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 357 PM EDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WITH HEAVY DOWNPOURS WILL CONTINUE THROUGH LATE DAY AND TONIGHT, WITH LOCALIZED FLOODING POSSIBLE. DURING THE OVERNIGHT, PATCHY FOG IS EXPECTED ACROSS THE AREA AND MAY BECOME LOCALLY DENSE IN LOCATIONS WHERE HEAVY RAIN FELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PATCHY FOG IS POSSIBLE ACROSS THE AREA INTO MID WEDNESDAY MORNING. THE REST OF THIS WORK WEEK WILL CONTINUE TO FEATURE A HUMID AIRMASS WHICH WILL RAISE THE CHANCES FOR HEAVY DOWNPOURS WITH ANY SHOWERS OR THUNDERSTORMS. CHANCES WILL INCREASE FOR STRONGER THUNDERSTORMS AS THE WORK WEEK CONCLUDES, LIKELY PEAKING ON FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-112000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 357 PM EDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PATCHY FOG IS POSSIBLE ACROSS THE AREA WATERS TONIGHT AND INTO WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SOME PATCHY FOG COULD OCCUR INTO FRIDAY WITH THE THREAT FOR STRONGER THUNDERSTORMS ON FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 10, 4:15 PM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 1 W WILMINGTON AIRPORT 39.68N 75.63W
06/10/2014 NEW CASTLE DE DEPT OF HIGHWAYS
FLOODING AT 1-95 AND CHURCHMANS ROAD. 1.60 INCHES OF
RAIN IN LESS THAN AN HOUR.
&&
EVENT NUMBER PHI1400286
STAFFLocal storm report, Jun 10, 5:00 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
500 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 1 W WILMINGTON AIRPORT 39.68N 75.63W
06/10/2014 NEW CASTLE DE DEPT OF HIGHWAYS
FLOODING AT 1-95 AND CHURCHMANS ROAD. 1.60 INCHES OF
RAIN IN LESS THAN AN HOUR.
0448 PM FLASH FLOOD PITMAN 39.73N 75.13W
06/10/2014 GLOUCESTER NJ TRAINED SPOTTER
WATER SEVERAL INCHES DEEP ON VARIOUS ROADWAYS.
&&
EVENT NUMBER PHI1400286 PHI1400287
STAFFLocal storm report, Jun 10, 5:57 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
557 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 1 W WILMINGTON AIRPORT 39.68N 75.63W
06/10/2014 NEW CASTLE DE DEPT OF HIGHWAYS
FLOODING AT 1-95 AND CHURCHMANS ROAD. 1.60 INCHES OF
RAIN IN LESS THAN AN HOUR.
0430 PM FLASH FLOOD GLASSBORO 39.70N 75.11W
06/10/2014 GLOUCESTER NJ SOCIAL MEDIA
WATER AROUND A FOOT DEEP IN A SHOPPING CENTER... TIME
ESTIMATED.
0448 PM FLASH FLOOD PITMAN 39.73N 75.13W
06/10/2014 GLOUCESTER NJ TRAINED SPOTTER
WATER SEVERAL INCHES DEEP ON VARIOUS ROADWAYS.
&&
EVENT NUMBER PHI1400286 PHI1400288 PHI1400287
STAFFLocal storm report, Jun 10, 6:04 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
604 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 1 W WILMINGTON AIRPORT 39.68N 75.63W
06/10/2014 NEW CASTLE DE DEPT OF HIGHWAYS
FLOODING AT 1-95 AND CHURCHMANS ROAD. 1.60 INCHES OF
RAIN IN LESS THAN AN HOUR.
0430 PM FLASH FLOOD GLASSBORO 39.70N 75.11W
06/10/2014 GLOUCESTER NJ SOCIAL MEDIA
WATER AROUND A FOOT DEEP IN A SHOPPING CENTER... TIME
ESTIMATED.
0448 PM FLASH FLOOD PITMAN 39.73N 75.13W
06/10/2014 GLOUCESTER NJ TRAINED SPOTTER
WATER SEVERAL INCHES DEEP ON VARIOUS ROADWAYS.
0540 PM FLASH FLOOD PHILADELPHIA 39.95N 75.16W
06/10/2014 PHILADELPHIA PA BROADCAST MEDIA
CITIZENS BANK PARK INFIELD FLOODED.
&&
EVENT NUMBER PHI1400286 PHI1400288 PHI1400287 PHI1400290
STAFFLocal storm report, Jun 10, 6:14 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
614 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 1 W WILMINGTON AIRPORT 39.68N 75.63W
06/10/2014 NEW CASTLE DE DEPT OF HIGHWAYS
FLOODING AT 1-95 AND CHURCHMANS ROAD. 1.60 INCHES OF
RAIN IN LESS THAN AN HOUR.
0430 PM FLASH FLOOD GLASSBORO 39.70N 75.11W
06/10/2014 GLOUCESTER NJ SOCIAL MEDIA
WATER AROUND A FOOT DEEP IN A SHOPPING CENTER... TIME
ESTIMATED.
0448 PM FLASH FLOOD PITMAN 39.73N 75.13W
06/10/2014 GLOUCESTER NJ TRAINED SPOTTER
WATER SEVERAL INCHES DEEP ON VARIOUS ROADWAYS.
0540 PM FLASH FLOOD PHILADELPHIA 39.95N 75.16W
06/10/2014 PHILADELPHIA PA BROADCAST MEDIA
CITIZENS BANK PARK INFIELD FLOODED.
0540 PM FLASH FLOOD PHILADELPHIA 39.95N 75.16W
06/10/2014 PHILADELPHIA PA LAW ENFORCEMENT
WATER WAIST HIGH ON I-95 NORTH AND SOUTHBOUND AT BROAD
STREET TUNNEL. NUMEROUS VEHICLES STRANDED.
&&
EVENT NUMBER PHI1400286 PHI1400288 PHI1400287 PHI1400290 PHI1400291
STAFFThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 4:05 PM EDT | Flash Flood Warning | PHI | Camden, Gloucester, Salem | 3 hr |
| Jun 10, 5:18 PM EDT | Flash Flood Warning | PHI | Camden, Gloucester | 3 hr |
| Jun 10, 6:23 PM EDT | Flash Flood Warning | PHI | Burlington | 3 hr |
Nearby
Areal Flood Warnings in New Jersey, 2014Every areal flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.